Hypertension Channel
Topics
Medications
Quicklinks
Related Channels

Treating an Overdose of Ziac

Treating a Ziac Overdose

The treatment for an overdose with Ziac will vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, such as:
 
  • Giving medications to increase the heart rate
  • Giving IV fluids and medications to increase blood pressure
  • Giving asthma medications to reverse airway constriction
  • Giving IV glucose to reverse low blood sugar
  • Correcting electrolyte imbalances.
     
It is important that you seek medical attention immediately if you believe that you may have taken too much Ziac.
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Ziac Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.